# SDR RAIA201605020002

- Difficulty date: May 2, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 36,816 hours, 32,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT WILL NOT HOLD CHARGE. R & R F/O'S FLASHLIGHT ASSY.  OPS CHECK GOOD.
